# SDR ASAA2016032616443

- Difficulty date: March 26, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N709AS
- Make and model: Boeing 737490
- Aircraft serial: 28896
- Aircraft time: 47,649 hours, 31,217 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 655384422
- Condition: Corroded
- Location: Bs 870-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CARGO TRACK RBL 13 AT BS 945 IS CORRODED.  ACFT GROUNDED. CORRODED TRACK IS FOUND OUT OF LIMITS.  R & R DAMAGE SECTION OF TRACK IAW SRM 51-40-02-0G-0.
